Alert archive / Indiana / Small Craft Advisories in 2015
Small Craft Advisory 31, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 14, 2015, 4:56 AM EDT. It took effect at Jul 14, 2015, 4:00 PM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 4:56 AM EDT (08:56 UTC)
- In effect from
- Jul 14, 2015, 4:00 PM EDT
- Expired
- Jul 15, 2015, 11:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Northern Indiana
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 4:42 AM EDT, 14 minutes earlier.
Area forecast discussion, Jul 14, 4:42 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 AM EDT TUE JUL 14 2015 .SYNOPSIS... ISSUED AT 442 AM EDT TUE JUL 14 2015 THERE IS A CHANCE THAT SHOWERS AND THUNDERSTORMS WILL REDEVELOP TODAY WITH HIGHEST CHANCES SOUTH OF ROUTE 24. COVERAGE AND RAINFALL RATES WILL BE LOWER THAN SEEN MONDAY. HIGHS WILL REACH INTO THE UPPER 70S TO LOWER 80S...THOUGH MUCH COOLER NEAR LAKE MICHIGAN WITH LOWER 70S. DRIER AIR WILL INFILTRATE THE REGION OVERNIGHT WITH LOWS DIPPING INTO THE LOWER 60S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 439 AM EDT TUE JUL 14 2015 SUBSTANTIALLY MORE STABLE AIRMASS IN WAKE OF SEVERE/HEAVY RAINFALL CONVECTIVE SYSTEM MON EVE. STILL AT LEAST SMALL CHC POPS FOR TSRA REMAIN THROUGH THE DAY AS MID LEVEL CYCLONE...CURRENTLY OVR NRN LWR MI WITH TRAILING SHORTWAVE EXTENSION INTO CNTL WI...PRESSES SEWD INTO ERN/CNTL LAKE ERIE BY THIS EVENING. ATTENDANT SFC TROF TO SWEEP SWD THROUGH CWA BY 21 UTC...BRING RAPID CESSATION OF ANY CONVECTIVE ACTIVITY. RELATIVE LOW DEGREE OF INSTABILITY AND DWINDLING DEEP LAYER SHEAR SHOULD PRECLUDE CWA OF STRONG/SEVERE TSRA WITH BETTER INGREDIENTS RELEGATED WELL S INTO OH RVR VALLEY. HIEST CHC POPS ACRS FAR SRN CWA WHERE COLOCATION OF MIDDAY SBCAPE TO 2500 J/KG AND 30-40M/12 HR HEIGHT ADJUSTMENTS PRESENT. FARTHER NWD TREND TO EARLIER PEAK AND DWINDLING INSTABILITY WITH TIME /1000-1500 J/KG SBCAPE WITH POPS TRAILING TO SLIGHT CHCS. LARGE/INLAND SURGING LAKE STABILITY SHADOW ALSO SERVES TO MITIGATE CHCS NWRN CWA TODAY AS WELL. DRY AIR ADVECTION THROUGH TONIGHT WILL BRING SFC DPS WELL LOWR /55 TO 60 RANGE/ BY DAYBREAK. LITTLE ADJUSTMENT TO MAX/MIN TEMPS WITH ONLY SLIGHTLY COOLER NRN CWA IN WAKE OF EARLIER SECONDARY FNT/TROF PASSAGE AND LAKE ENVIRONMENTS INLAND PUSH LENDING A SWD SHUNT OF TIGHTER THERMAL GRADIENT. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 439 AM EDT TUE JUL 14 2015 BRIEF STRETCH OF QUIET WEATHER TO START THE LONG TERM PERIOD WITH AVA ON UPSTREAM SIDE OF SLOWLY DEPARTING LONGWAVE TROUGH SUPPORTING SUBSIDENCE/HIGH PRESSURE OVER THE GREAT LAKES. DRY N/NE LOW LEVEL FLOW ON WEDNESDAY WILL LEAD TO A VERY PLEASANT DAY WITH HIGHS IN THE MID TO UPPER 70S...LOWER SURFACE DEWPOINTS...AND MOSTLY SUNNY SKIES. PRIME RADIATIONAL COOLING CONDITIONS EXPECTED WEDNESDAY NIGHT... ESPECIALLY IN OUR NORTHEAST...WHERE CLEAR SKIES AND VERY LIGHT NE WINDS WILL ALLOW TEMPS TO MAKE A RUN AT THE LOWER 50S. SLIGHT WARMUP EXPECTED ON THURSDAY AS LOW LEVEL FLOW BEGINS TO VEER MORE SOUTHWESTERLY. WAA DOESN'T REALLY CRANK UP UNTIL THURSDAY NIGHT THOUGH AND SUSPECT HIGHS ON THURSDAY WILL STRUGGLE TO REACH THE LOWER 80S. INCREASING WAA/ISENTROPIC ASCENT COULD SUPPORT A FEW SHOWERS IN OUR NORTHWEST ZONES ON THURSDAY PER LATEST GFS BUT PREFER TO HOLD WITH DRY FORECAST FOR NOW GIVEN SUBSTANTIAL THETA-E TROUGH AND WESTWARD DISPLACEMENT OF BETTER SW FLOW/MOISTURE ADVECTION. RETURN TO MORE ACTIVE PATTERN FOR THE END OF THE WEEK AND WEEKEND AS THETA-E PLUME FOLDS BACK INTO OUR REGION COURTESY SOUTHERN PLAINS RIDGE. SEVERAL LOW AMPLITUDE WAVES WILL ALSO PASS THROUGH THE GREAT LAKES IN WESTERLY MID/UPPER LEVEL FLOW. EXACT TIMING/PLACEMENT OF THESE WAVES AND ASSOCIATED LOW LEVEL FRONTAL FEATURES STILL VERY MUCH IN QUESTION AND PRECLUDES A MORE PRECISE EXTENDED FORECAST. DID HOWEVER CONTINUE TO FOCUS SLIGHTLY HIGHER POPS IN OUR NORTHERN COUNTIES...CLOSER TO THE MAIN STORM TRACK. OTHER MAIN STORY FOR THIS WEEKEND WILL BE VERY HOT AND HUMID CONDITIONS AS THERMAL RIDGE IS PUSHED NORTHWARD IN CLASSIC SUMMER PATTERN. HIGHS NEAR 90F AND DEWPOINTS IN THE MID 70S COULD GENERATE HEAT INDICES IN THE MID TO UPPER 90S SATURDAY AND SUNDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 158 AM EDT TUE JUL 14 2015 CONVECTIVE TRENDS ON MARKED DOWNTREND ERLY THIS AM. VFR MET CONDS EXPECTED THROUGH THE PD...SAVE FOR BRIEF MVFR BR FORMATION NEAR DAYBREAK AROUND SOGGY KFWA AIRFIELD. ADDITIONAL CAVEAT IS LOW PROB SHRA/TSRA REDEVELOPMENT BY MIDDAY TUE ACRS NERN IN/NWRN OH...THOUGH CHCS APPEAR TOO LOW FOR INCLUSION ATTM. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MURPHY SHORT TERM...MURPHY LONG TERM...AGD AVIATION...MURPHY VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 13, 12:51 PM EDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1251 PM EDT MON JUL 13 2015 INZ005>009-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-141000- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE... NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE... BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK FOR SEVERE STORMS EXISTS THIS EVENING WITH DAMAGING WINDS AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT AREA IS WEST OF A STURGIS TO LIMA LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-012>017-020-022>027-032>034-141000- LA PORTE-ST. JOSEPH IN-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO- WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ENHANCED RISK FOR SEVERE STORMS EXISTS THIS EVENING FOR DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT AREA IS ALONG AND WEST OF A LAPORTE TO WARSAW TO DECATUR LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1251 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TO REDEVELOP LATE THIS AFTERNOON AND EVENING. WIND GUSTS OF 40 KNOTS OR GREATER ALONG WITH LOCALLY HIGHER WAVES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 14, 2:07 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND DMG CROMWELL 41.40N 85.61W
07/13/2015 NOBLE IN 911 CALL CENTER
REPORT OF A TREE DOWN NEAR CROMWELL. NO
INFORMATION ON SIZE/HEALTH.
&&
MCDLocal storm report, Jul 14, 2:08 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG LIGONIER 41.46N 85.59W
07/13/2015 NOBLE IN 911 CALL CENTER
REPORT OF A TREE DOWN. NO ADDITIONAL
INFORMATION ON SIZE/HEALTH OF THE TREE.
&&
MCDLocal storm report, Jul 14, 2:20 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
220 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM FLASH FLOOD ROANOKE 40.96N 85.37W
07/14/2015 HUNTINGTON IN EMERGENCY MNGR
THE TOWN OF ROANOKE EXPERIENCED SIGNIFICANT
FLASH FLOODING, WITH THE WHOLE DOWNTOWN AREA
FLOODED. ONE TOWN OFFICIAL ESTIMATED 30
HOMES AFFECTED BY FLOOD WATER. THERE WAS
ALSO A BRIDGE WASHED OUT ON 1000 N JUST
NORTH OF ROANOKE. WATER SUBSIDING, PEOPLE
RETURNING TO HOMES. SOME BASEMENTS ARE STILL
FLOODED.
&&
MCDLocal storm report, Jul 14, 2:24 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
224 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM HEAVY RAIN 4 SSW HUNTINGTON 40.83N 85.53W
07/14/2015 M1.20 INCH HUNTINGTON IN MESONET
MESONET STATION 3 SSW HUNTINGTON /C9663/
0200 AM HEAVY RAIN 3 NE OSCEOLA 41.71N 86.04W
07/14/2015 M1.71 INCH ELKHART IN MESONET
MESONET STATION 3 NE OSCEOLA /C9670/
0159 AM HEAVY RAIN AUBURN 41.36N 85.06W
07/14/2015 M1.24 INCH DE KALB IN MESONET
MESONET STATION AUBURN /AT446/
0153 AM HEAVY RAIN 2 SSW TRI-LAKES 41.20N 85.50W
07/14/2015 M1.38 INCH WHITLEY IN MESONET
MESONET STATION 1 SW TRI-LAKES /E7350/
0150 AM HEAVY RAIN 3 NE AVILLA 41.40N 85.20W
07/14/2015 M1.59 INCH NOBLE IN MESONET
MESONET STATION 3 NE AVILLA /E3971/
0149 AM HEAVY RAIN 1 SE MILLBURG 42.12N 86.33W
07/14/2015 M1.08 INCH BERRIEN MI MESONET
MESONET STATION MILLBURG /E6363/
0147 AM HEAVY RAIN 1 NNW MIDDLETOWN 40.96N 85.05W
07/14/2015 M1.12 INCH ALLEN IN MESONET
MESONET STATION 1 NNW MIDDLETOWN /D8240/
0146 AM HEAVY RAIN 5 E BERTRAND 41.77N 86.17W
07/14/2015 M1.07 INCH CASS MI MESONET
MESONET STATION 3 NW GRANGER /AS664/
0145 AM HEAVY RAIN TIPPECANOE LAKE 41.33N 85.77W
07/14/2015 M2.15 INCH KOSCIUSKO IN MESONET
MESONET STATION TIPPECANOE LAKE /E1407/
0145 AM HEAVY RAIN COLUMBIA CITY 41.16N 85.49W
07/14/2015 M1.94 INCH WHITLEY IN MESONET
MESONET STATION COLUMBIA CITY /E5556/
0144 AM HEAVY RAIN 1 E BIG LAKE 41.28N 85.47W
07/14/2015 M1.51 INCH NOBLE IN MESONET
MESONET STATION 1 E BIG LAKE /D7093/
0143 AM HEAVY RAIN 1 SSE JAMES LAKE 41.31N 85.72W
07/14/2015 M2.08 INCH KOSCIUSKO IN MESONET
MESONET STATION JAMES LAKE /D1684/
0143 AM HEAVY RAIN 4 NE MAJENICA 40.82N 85.41W
07/14/2015 M2.06 INCH HUNTINGTON IN MESONET
MESONET STATION 4 NE MAJENICA /AS260/
0139 AM HEAVY RAIN 4 WSW WAKARUSA 41.52N 86.09W
07/14/2015 M1.02 INCH ST. JOSEPH IN MESONET
MESONET STATION 3 WSW WAKARUSA /E0640/
0137 AM HEAVY RAIN TRI-LAKES 41.22N 85.48W
07/14/2015 M1.59 INCH WHITLEY IN MESONET
MESONET STATION TRI-LAKES /AT581/
0129 AM HEAVY RAIN 2 WSW SYRACUSE 41.41N 85.79W
07/14/2015 M1.64 INCH KOSCIUSKO IN MESONET
MESONET STATION 2 WSW SYRACUSE /E1492/
0100 AM HEAVY RAIN 2 ENE FISH LAKE 41.58N 86.52W
07/14/2015 M1.13 INCH LA PORTE IN MESONET
MESONET STATION 1 ENE FISH LAKE /LCMI3/
0100 AM HEAVY RAIN 2 ENE BOWERSTOWN 40.90N 85.41W
07/14/2015 M2.14 INCH HUNTINGTON IN MESONET
MESONET STATION 2 ENE BOWERSTOWN /LRHI3/
1245 AM HEAVY RAIN BLUFFTON 40.74N 85.17W
07/14/2015 M2.73 INCH WELLS IN CO-OP OBSERVER
CO-OP OBSERVER STATION BLUFFTON /BLFI3/
1200 AM HEAVY RAIN 1 S ROSELAND 41.70N 86.25W
07/14/2015 M1.23 INCH ST. JOSEPH IN CO-OP OBSERVER
CO-OP OBSERVER STATION SOUTH BEND /SBSI3/
1200 AM HEAVY RAIN 2 WSW ELKHART 41.68N 86.00W
07/14/2015 M1.32 INCH ELKHART IN CO-OP OBSERVER
CO-OP OBSERVER STATION ELKHART PUBLIC WORKS
& UT /EKMI3/
1200 AM HEAVY RAIN 2 NNE COLDWATER 41.96N 84.99W
07/14/2015 M1.15 INCH BRANCH MI CO-OP OBSERVER
CO-OP OBSERVER STATION COLDWATER ST SCHOOL
/CDWM4/
1200 AM HEAVY RAIN 2 N NORTH WEBSTER 41.36N 85.70W
07/14/2015 M3.47 INCH KOSCIUSKO IN CO-OP OBSERVER
CO-OP OBSERVER STATION NORTHERN INDIANA WFO
/IWXI3/
0910 PM HEAVY RAIN 1 ENE ELKHART 41.69N 85.94W
07/13/2015 M1.10 INCH ELKHART IN MESONET
MESONET STATION 1 ENE ELKHART /E0309/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Jul 14, 2:30 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM FLASH FLOOD ROANOKE 40.96N 85.37W
07/14/2015 HUNTINGTON IN EMERGENCY MNGR
THE TOWN OF ROANOKE EXPERIENCED SIGNIFICANT
FLASH FLOODING, WITH THE WHOLE DOWNTOWN AREA
FLOODED. ONE TOWN OFFICIAL ESTIMATED 30
HOMES AFFECTED BY FLOOD WATER. THERE WAS
ALSO A BRIDGE WASHED OUT ON 1000 N JUST
NORTH OF ROANOKE. WATER SUBSIDING, PEOPLE
RETURNING TO HOMES. SOME BASEMENTS ARE STILL
FLOODED.
0203 AM HEAVY RAIN 4 SSW HUNTINGTON 40.83N 85.53W
07/14/2015 M1.20 INCH HUNTINGTON IN MESONET
MESONET STATION 3 SSW HUNTINGTON /C9663/
0200 AM HEAVY RAIN 3 NE OSCEOLA 41.71N 86.04W
07/14/2015 M1.71 INCH ELKHART IN MESONET
MESONET STATION 3 NE OSCEOLA /C9670/
0159 AM HEAVY RAIN AUBURN 41.36N 85.06W
07/14/2015 M1.24 INCH DE KALB IN MESONET
MESONET STATION AUBURN /AT446/
0153 AM HEAVY RAIN 2 SSW TRI-LAKES 41.20N 85.50W
07/14/2015 M1.38 INCH WHITLEY IN MESONET
MESONET STATION 1 SW TRI-LAKES /E7350/
0150 AM HEAVY RAIN 3 NE AVILLA 41.40N 85.20W
07/14/2015 M1.59 INCH NOBLE IN MESONET
MESONET STATION 3 NE AVILLA /E3971/
0149 AM HEAVY RAIN 1 SE MILLBURG 42.12N 86.33W
07/14/2015 M1.08 INCH BERRIEN MI MESONET
MESONET STATION MILLBURG /E6363/
0147 AM HEAVY RAIN 1 NNW MIDDLETOWN 40.96N 85.05W
07/14/2015 M1.12 INCH ALLEN IN MESONET
MESONET STATION 1 NNW MIDDLETOWN /D8240/
0146 AM HEAVY RAIN 5 E BERTRAND 41.77N 86.17W
07/14/2015 M1.07 INCH CASS MI MESONET
MESONET STATION 3 NW GRANGER /AS664/
0145 AM HEAVY RAIN COLUMBIA CITY 41.16N 85.49W
07/14/2015 M1.94 INCH WHITLEY IN MESONET
MESONET STATION COLUMBIA CITY /E5556/
0145 AM HEAVY RAIN TIPPECANOE LAKE 41.33N 85.77W
07/14/2015 M2.15 INCH KOSCIUSKO IN MESONET
MESONET STATION TIPPECANOE LAKE /E1407/
0144 AM HEAVY RAIN 1 E BIG LAKE 41.28N 85.47W
07/14/2015 M1.51 INCH NOBLE IN MESONET
MESONET STATION 1 E BIG LAKE /D7093/
0143 AM HEAVY RAIN 4 NE MAJENICA 40.82N 85.41W
07/14/2015 M2.06 INCH HUNTINGTON IN MESONET
MESONET STATION 4 NE MAJENICA /AS260/
0143 AM HEAVY RAIN 1 SSE JAMES LAKE 41.31N 85.72W
07/14/2015 M2.08 INCH KOSCIUSKO IN MESONET
MESONET STATION JAMES LAKE /D1684/
0139 AM HEAVY RAIN 4 WSW WAKARUSA 41.52N 86.09W
07/14/2015 M1.02 INCH ST. JOSEPH IN MESONET
MESONET STATION 3 WSW WAKARUSA /E0640/
0137 AM HEAVY RAIN TRI-LAKES 41.22N 85.48W
07/14/2015 M1.59 INCH WHITLEY IN MESONET
MESONET STATION TRI-LAKES /AT581/
0129 AM HEAVY RAIN 2 WSW SYRACUSE 41.41N 85.79W
07/14/2015 M1.64 INCH KOSCIUSKO IN MESONET
MESONET STATION 2 WSW SYRACUSE /E1492/
0100 AM HEAVY RAIN 2 ENE FISH LAKE 41.58N 86.52W
07/14/2015 M1.13 INCH LA PORTE IN MESONET
MESONET STATION 1 ENE FISH LAKE /LCMI3/
0100 AM HEAVY RAIN 2 ENE BOWERSTOWN 40.90N 85.41W
07/14/2015 M2.14 INCH HUNTINGTON IN MESONET
MESONET STATION 2 ENE BOWERSTOWN /LRHI3/
1245 AM HEAVY RAIN BLUFFTON 40.74N 85.17W
07/14/2015 M2.73 INCH WELLS IN CO-OP OBSERVER
CO-OP OBSERVER STATION BLUFFTON /BLFI3/
1230 AM FLASH FLOOD 1 SSW LAKE WAWASEE 41.39N 85.71W
07/14/2015 KOSCIUSKO IN NWS EMPLOYEE
WATER OVER SR-13 HAS TRAFFIC RESTRICTED TO
ONE LANE.
1215 AM FLASH FLOOD PORTLAND 40.43N 84.98W
07/14/2015 JAY IN LAW ENFORCEMENT
MULTIPLE ROADS IN DOWNTOWN PORTLAND AND
AROUND JAY COUNTY ARE COMPLETELY FLOODED.
1200 AM HEAVY RAIN 1 S ROSELAND 41.70N 86.25W
07/14/2015 M1.23 INCH ST. JOSEPH IN CO-OP OBSERVER
CO-OP OBSERVER STATION SOUTH BEND /SBSI3/
1200 AM HEAVY RAIN 2 WSW ELKHART 41.68N 86.00W
07/14/2015 M1.32 INCH ELKHART IN CO-OP OBSERVER
CO-OP OBSERVER STATION ELKHART PUBLIC WORKS
& UT /EKMI3/
1200 AM HEAVY RAIN 2 N NORTH WEBSTER 41.36N 85.70W
07/14/2015 M3.47 INCH KOSCIUSKO IN CO-OP OBSERVER
CO-OP OBSERVER STATION NORTHERN INDIANA WFO
/IWXI3/
1200 AM HEAVY RAIN 2 NNE COLDWATER 41.96N 84.99W
07/14/2015 M1.15 INCH BRANCH MI CO-OP OBSERVER
CO-OP OBSERVER STATION COLDWATER ST SCHOOL
/CDWM4/
0955 PM TSTM WND DMG LIGONIER 41.46N 85.59W
07/13/2015 NOBLE IN 911 CALL CENTER
REPORT OF A TREE DOWN. NO ADDITIONAL
INFORMATION ON SIZE/HEALTH OF THE TREE.
0947 PM TSTM WND DMG 2 E BENTON 41.51N 85.73W
07/13/2015 ELKHART IN 911 CALL CENTER
LARGE TREE DOWN ACROSS CR-44 BETWEEN CR 37
AND CR 33.
0926 PM TSTM WND DMG CROMWELL 41.40N 85.61W
07/13/2015 NOBLE IN 911 CALL CENTER
REPORT OF A TREE DOWN NEAR CROMWELL. NO
INFORMATION ON SIZE/HEALTH.
0910 PM HEAVY RAIN 1 ENE ELKHART 41.69N 85.94W
07/13/2015 M1.10 INCH ELKHART IN MESONET
MESONET STATION 1 ENE ELKHART /E0309/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMSpecial weather statement, Jul 14, 3:01 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
301 AM EDT TUE JUL 14 2015
OHZ024-025-140730-
VAN WERT-ALLEN-
301 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT VAN WERT AND SOUTHERN ALLEN
COUNTIES...
AT 301 AM EDT...A STRONG THUNDERSTORM WAS NEAR OHIO CITY...OR NEAR
VAN WERT...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
SPENCERVILLE AROUND 315 AM EDT.
ELIDA AROUND 320 AM EDT.
LIMA...FORT SHAWNEE AND FORT SHAWNEE AROUND 325 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELGIN...MONTICELLO...
KEMP...SCHUMM...ROUSCULP...CONANT...VENEDOCIA...DULL...GLENMORE AND
ABANAKA.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 130.
LAT...LON 4064 8404 4064 8411 4066 8411 4066 8422
4069 8422 4068 8446 4073 8446 4073 8478
4093 8479 4078 8397
TIME...MOT...LOC 0701Z 286DEG 48KT 4079 8456
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:42 PM EDT | Special Weather Statement | IWX | Kosciusko | 33 min |
| Jul 13, 8:50 PM EDT | Special Weather Statement | IWX | Pulaski | 25 min |
| Jul 13, 8:56 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski | 35 min |
| Jul 13, 9:06 PM EDT | Special Weather Statement | IWX | Elkhart | 24 min |
| Jul 13, 9:13 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble | 47 min |
| Jul 13, 9:14 PM EDT | Areal Flood Advisory | IWX | Elkhart | 3 hr |
| Jul 13, 9:14 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 28 min |
| Jul 13, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells, Whitley | 42 min |
| Jul 13, 9:23 PM EDT | Areal Flood Advisory | IWX | Allen, DeKalb, Elkhart, Huntington, Kosciusko, LaGrange and 2 more | 3 hr |
| Jul 13, 9:23 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay | 37 min |
| Jul 13, 9:37 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 23 min |
| Jul 13, 9:47 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 43 min |
| Jul 13, 9:50 PM EDT | Areal Flood Advisory | IWX | Blackford, Jay | 3 hr |
| Jul 13, 10:05 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Whitley | 40 min |
| Jul 13, 10:21 PM EDT | Flash Flood Warning | IWX | Jay | 6 hr |
| Jul 13, 10:27 PM EDT | Flash Flood Warning | IWX | Adams, Allen, Huntington, Kosciusko, Noble, Wells and 1 more | 6 hr |
| Jul 13, 11:23 PM EDT | River Flood Warning | IWX | Allen, Huntington, Wabash | 67 hr |
| Jul 14, 12:40 AM EDT | River Flood Warning | IWX | Adams, Wells | 4 days |
| Jul 14, 12:40 AM EDT | River Flood Warning | IWX | Huntington, Wells | 8 days |
| Jul 14, 4:31 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Huntington, Jay, Wells, Whitley | 6 hr |
| Jul 14, 4:53 AM EDT | Beach Hazards Statement | IWX | 33 hr | |
| Jul 14, 5:33 AM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 12 days |
| Jul 14, 5:33 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 61 hr |
| Jul 14, 10:44 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Huntington, Jay, Wells, Whitley | 6 hr |
| Jul 14, 11:02 AM EDT | River Flood Warning | IWX | Allen | 52 hr |
| Jul 14, 11:02 AM EDT | River Flood Warning | IWX | Allen | 54 hr |
| Jul 14, 11:40 AM EDT | Special Weather Statement | IWX | Adams | 65 min |
| Jul 14, 4:45 PM EDT | Areal Flood Warning | IWX | Jay | 12 hr |
| Jul 14, 3:01 AM EDT | Special Weather Statement | IWX | Allen, Van Wert | 29 min |
| Jul 14, 12:10 PM EDT | Flash Flood Warning | IWX | Allen, Van Wert | 95 min |
Nearby
Small Craft Advisories in Indiana, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.